# SDR CALA2021090101477

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 43,313 hours, 15,011 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Sight Glass
- Condition: Missing
- Location: Inclinometer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 ON WALK AROUND FOUND PITCH INCLINEMETER MISSING GLASS / BALL IN CENTER. .  IN WHELL WELL KEEL BEAM. PIC REQUEST PLACARD FOR PITCH INCLINEMETER INOP.  REPLACED INCLINEMETER ON KEEL BEAM GOOD AS NEW.
